# SDR DLM88030707

- Difficulty date: July 31, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 28,956 hours, 22,466 cycles
- Engine: Pwa JT8D219
- Engine time: 37,976 hours, 30,831 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: JT8D219
- Part serial: 718129
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 37,976 hours, 30,831 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB, LT ENG OIL TEMP HI  - ATB TO ATL - REPLACED ENGINE
